# SDR SWAA2022101158177

- Difficulty date: October 10, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 17,269 hours, 8,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Center Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN IN CENTER OF CABIN WILL NOT STAY SECURE / [01] RE INSTALLED EXIT SIGN LENS IN CTR OF THE CABIN IAW AMM 33-51-01
